# SDR QXEA9700125

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8102
- Aircraft serial: 314
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector  Valve
- Part number: 574205
- Condition: Defective
- Location: Rt Mlg Ww
- Part time: 7,504 hours
- Component: Dhav, 82920004053
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH DURING GEAR EXTENSION OBSERVED 3 RED INDICATIONS FOR LANDING GEAR DOWN AND LOCKED.  HANDLE SELECTED UP AND 3 RED LIGHTS EXTINGUISHED RIGHT AWAY.  PERFORMED ALTERNATE EXTENSION OF LANDING GEAR.  REPLACED LANDING GEAR SELECTOR VALVE.  FUNCTIONAL CHECK OF LANDING GEAR GOOD, NO LEAKS NOTED.
